# SDR SWAA2013011011329

- Difficulty date: December 14, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER LOCATED ON FLOOR STRUCTURE BS 328 AND AT LEVEL RBL 34 FWD CABIN.  REPLACED STIFFENER LOCATED ON FLOOR STRUCTURE BS 328 AND AT RBL 34 FWD CABIN IAW B737-300 SRM 51-10-02 ITEM 8, SRM 51-40-02 AND DRAWING 65-45812.
